American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 64 found      Go to page: 1 2 3

[31] Arthur Bartels and Holger Reich. On the Farrell-Jones conjecture for higher algebraic $K$-theory. J. Amer. Math. Soc. 18 (2005) 501-545. MR 2138135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] E. Boeckx. When are the tangent sphere bundles of a Riemannian manifold reducible?. Trans. Amer. Math. Soc. 355 (2003) 2885-2903. MR 1975404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Emil J. Straube and Marcel K. Sucheston. Levi foliations in pseudoconvex boundaries and vector fields that commute approximately with $\bar\partial$. Trans. Amer. Math. Soc. 355 (2003) 143-154. MR 1928081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Charles P. Boyer, Krzysztof Galicki and Michael Nakamaye. Sasakian-Einstein structures on $9\#(S^2\times S^3)$. Trans. Amer. Math. Soc. 354 (2002) 2983-2996. MR 1897386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Peter W. Bates, Kening Lu and Chongchun Zeng. Invariant foliations near normally hyperbolic invariant manifolds for semiflows. Trans. Amer. Math. Soc. 352 (2000) 4641-4676. MR 1675237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Sérgio R. Fenley. Foliations with good geometry. J. Amer. Math. Soc. 12 (1999) 619-676. MR 1674739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Takashi Tsuboi. The Calabi invariant and the Euler class. Trans. Amer. Math. Soc. 352 (2000) 515-524. MR 1487633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] J.-H. Eschenburg and E. Heintze. Unique decomposition of Riemannian manifolds. Proc. Amer. Math. Soc. 126 (1998) 3075-3078. MR 1473665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Sérgio R. Fenley. Local and global properties of limit sets of foliations of quasigeodesic Anosov flows. Trans. Amer. Math. Soc. 350 (1998) 3923-3941. MR 1432199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Philippe Tondeur. A characterization of Riemannian flows . Proc. Amer. Math. Soc. 125 (1997) 3403-3405. MR 1415373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Boris Hasselblatt and Amie Wilkinson. Prevalence of non-Lipschitz Anosov foliations. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 93-98. MR 1465582.
Abstract, references, and article information   
View Article: PDF

[43] Raul Quiroga-Barranco. The stretch of a foliation and geometric superrigidity. Trans. Amer. Math. Soc. 349 (1997) 2391-2426. MR 1373646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Slobodan Simic. Lipschitz distributions and Anosov flows. Proc. Amer. Math. Soc. 124 (1996) 1869-1877. MR 1328378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Taro Asuke. On transversely flat conformal foliations with good measures. Trans. Amer. Math. Soc. 348 (1996) 1939-1958. MR 1348855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Aurel Bejancu and Sharief Deshmukh. Real hypersurfaces of $CP^n$ with non-negative Ricci curvature. Proc. Amer. Math. Soc. 124 (1996) 269-274. MR 1277096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Duojia Lu. Homogeneous foliations of spheres . Trans. Amer. Math. Soc. 340 (1993) 95-102. MR 1080171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Paul D. Scofield. Some deformations of the Hopf foliation are also K\"ahler . Proc. Amer. Math. Soc. 119 (1993) 251-253. MR 1143225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] James J. Hebda. An example relevant to curvature pinching theorems for Riemannian foliations . Proc. Amer. Math. Soc. 114 (1992) 195-199. MR 1086327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] S. R. Adams. Superharmonic functions on foliations . Trans. Amer. Math. Soc. 330 (1992) 625-635. MR 1033232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] E. Gallego and A. Reventós. Lie flows of codimension $3$ . Trans. Amer. Math. Soc. 326 (1991) 529-541. MR 1005934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. The heat equation for Riemannian foliations . Trans. Amer. Math. Soc. 319 (1990) 619-630. MR 987165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Richard S. Palais and Chuu-Lian Terng. Reduction of variables for minimal submanifolds . Proc. Amer. Math. Soc. 98 (1986) 480-484. MR 857946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Michael D. Hvidsten and Philippe Tondeur. A characterization of harmonic foliations by variations of the metric . Proc. Amer. Math. Soc. 98 (1986) 359-362. MR 854047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Chal Benson and David B. Ellis. Characteristic classes of transversely homogeneous foliations . Trans. Amer. Math. Soc. 289 (1985) 849-859. MR 784016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Daniel M. Cass. Minimal leaves in foliations . Trans. Amer. Math. Soc. 287 (1985) 201-213. MR 766214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Richard H. Escobales. Riemannian foliations of the rank one symmetric spaces . Proc. Amer. Math. Soc. 95 (1985) 495-498. MR 806095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Robert A. Blumenthal. Stability theorems for conformal foliations . Proc. Amer. Math. Soc. 91 (1984) 485-491. MR 744654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Robert Brooks and William Goldman. The Godbillon-Vey invariant of a transversely homogeneous foliation . Trans. Amer. Math. Soc. 286 (1984) 651-664. MR 760978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Xiang Ming Mei. Note on the residues of the singularities of a Riemannian foliation . Proc. Amer. Math. Soc. 89 (1983) 359-366. MR 712652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia